English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the rigidity theorem for spacetimes with a stationary event horizon or a compact Cauchy horizon

MPS-Authors
/persons/resource/persons20687

Friedrich,  Helmut
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Friedrich, H., Racz, I., & Wald, R. M. (1999). On the rigidity theorem for spacetimes with a stationary event horizon or a compact Cauchy horizon. Communications in Mathematical Physics, 204, 691-707.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-58A2-F
Abstract
There is no abstract available